# SDR UPS204132

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON SHEAR TIE AT BS 680 BETWEEN STR 25 AND STR 24L.  MAINTENANCE FABRICATED NEW PARTS AND INSTALLED.  THE WORK WAS DONE IAW SRM 53-10-4.
